Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 16, 2011, 2:15 PM EDT for Webster County, Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2011, 2:15 PM EDT (18:15 UTC)
- Expired
- Jun 16, 2011, 3:00 PM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
County Webster County, GA
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.3 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 179 J/kg
- Mixed-layer CIN
- -300 J/kg
- Mixed-layer LCL
- 1016 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
713
WWUS82 KFFC 161815
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
215 PM EDT THU JUN 16 2011
GAZ102>104-161900-
215 PM EDT THU JUN 16 2011
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN WEBSTER...SUMTER AND STEWART COUNTIES UNTIL 300 PM EDT...
AT 212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM NORTHWEST OF PRESTON THROUGH SOUTHWEST OF
RICHLAND...MOVING EAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS WEBSTER...SUMTER AND STEWART COUNTIES THROUGH 300 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE RICHLAND...
KIMBROUGH...PRESTON...WESTON...PLAINS...DUMAS AND CENTERPOINT. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3213 8433 3200 8438 3197 8460 3201 8472
3207 8472 3214 8461
TIME...MOT...LOC 1814Z 264DEG 13KT 3212 8452 3206 8458
3204 8469
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 16, 1:50 PM EDT, 25 minutes earlier.
Area forecast discussion, Jun 16, 1:50 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 150 PM EDT THU JUN 16 2011 .PREV DISCUSSION... UPDATE... /ISSUED 1135 AM EDT THU JUN 16 2011/ UPDATE WILL BE OUT SHORTLY...MAINLY ADJUSTED POPS AND CLOUDS FOR THIS AFTERNOON TO FIT CURRENT TRENDS. UPPED POPS A BIT...INTO LOW CHANCE RANGE VS ISOLATED...ACROSS CENTRAL GEORGIA. WEAK SHORT WAVE EVIDENT IN SATELLITE IMAGERY AND SLIGHTLY BETTER VERTICAL MOISTURE PROFILE ACROSS THIS AREA WOULD SUPPORT SCATTERED CONVECTION. ALSO LOWERED CLOUD COVER A BIT. OTHERWISE THINGS ARE LOOKING PRETTY GOOD SO NO SIGNIFICANT FURTHER CHANGES MADE. SHORT TERM /TODAY THROUGH SATURDAY/... /ISSUED 405 AM EDT THU JUN 16 2011/ EXPECT AREA OF RAIN WITH EMBEDDED THUNDERSTORMS PUSHING ACROSS CENTRAL GEORGIA TO BE SOUTH AND EAST OF OUR AREA BY SUNRISE. HOWEVER WITH WEAK BOUNDARY MOVING ACROSS THE STATE...WILL CARRY SLIGHT CHANCE POPS MAINLY ACROSS OUR EXTREME SOUTHERN COUNTIES TODAY WHERE MODELS SHOW BEST MOISTURE AND HOLD ON TO REMNANTS OF WEAK BOUNDARY. SLIGHT CHANCE POPS MUCH OF NORTH AND CENTRAL GEORGIA FRIDAY/FRIDAY NIGHT WITH WEAK SURFACE BOUNDARY STILL AROUND AND MODELS HINTING AT A WEAK SHORTWAVE DRIFTING SOUTHEAST FROM THE OH-TN VALLEY REGION. UPPER RIDGE STARTS TO BUILD IN SATURDAY...LIMITING OUR CHANCES FOR PRECIP BUT CAN NOT COMPLETELY RULE OUT A POP UP STORM OR TWO AND WILL CONTINUE PREVIOUS FORECAST TREND WITH 15-20% POPS MOST AREAS. NO BIG CHANGES IN TEMPS. MAV/MET MOS SIMILAR WITH HIGHS GENERALLY RUNNING IN THE LOW TO MID 90S AND LOWS 60S TO LOWER 70S. LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... /ISSUED 405 AM EDT THU JUN 16 2011/ UPPER RIDGE CONTINUES TO BUILD ACROSS OUR AREA SUNDAY INTO EARLY NEXT WEEK. LITTLE CHANCE FOR PRECIP...BUT WILL CONTINUE SLIGHT CHANCE POPS MAINLY IN THE MOUNTAINS WHERE BEST LIFT EXPECTED. MAY BE GETTING INTO BETTER CHANCES FOR PRECIP BY WEDNESDAY WITH EXTENDED PROGS SHOWING A COLD FRONT APPROACHING THE LOWER MISSISSIPPI VALLEY REGION. WARM TEMPS CONTINUING WITH HIGHS POSSIBLY APPROACHING THE CENTURY MARK ACROSS PORTIONS OF CENTRAL GEORGIA. && .AVIATION... 18Z UPDATE... CONVECTION THIS AFTERNOON SHOULD BE LIMITED TO THE MCN AND CSG TAF SITES. SOME CU DEVELOPING ACROSS THE ATL METRO TAF SITES SO FEW- BKN040 THIS AFTERNOON ACROSS ATL SITES. NO VSBY PROBLEMS EXPECTED THIS AFTERNOON OR EVENING EXCEPT WITH TSRA. MAY SEE SOME MVFR VSBYS IN THE MORNING AND GFS MODEL IS HINTING AT THE BEST CHANCE OF THIS AT CSG AND MCN. WIND DIRECTION WILL SWING FROM W TO NW THIS EVENING TO NE OVERNIGHT TO SW MID MORNING ON FRIDAY. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ON ALL ELEMENTS EXCEPT MEDIUM ON TIMING OF WIND DIRECTION CHANGES. 11 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 93 64 98 70 / 20 10 20 20 ATLANTA 91 71 95 74 / 10 10 20 20 BLAIRSVILLE 84 58 88 62 / 10 10 20 20 CARTERSVILLE 92 63 96 68 / 10 10 20 20 COLUMBUS 96 72 95 72 / 30 20 20 20 GAINESVILLE 90 66 94 71 / 10 10 20 20 MACON 96 69 97 71 / 20 20 20 20 ROME 93 63 97 68 / 10 10 20 20 PEACHTREE CITY 93 64 96 69 / 20 10 20 20 VIDALIA 96 72 98 75 / 30 20 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 16, 10:50 AM EDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1050 AM EDT THU JUN 16 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-171100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1050 AM EDT THU JUN 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS POSSIBLE ACROSS CENTRAL GEORGIA THROUGH THIS EVENING. .SYNOPSIS... A REMNANT OUTFLOW BOUNDARY WILL LINGER ACROSS CENTRAL AND SOUTH GEORGIA TODAY AS AN UPPER LEVEL SHORTWAVE SWEEPS ACROSS THE STATE. THIS HAS ALLOWED FOR ISOLATED THUNDERSTORMS TO DEVELOP. NORTH OF THIS BOUNDARY THOUGH...ACROSS NORTH GEORGIA...MUCH MORE STABLE AND SLIGHTLY DRIER AIR WILL SPREAD ACROSS THE STATE TODAY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM ANY THUNDERSTORMS TODAY WILL BE NICKEL SIZED HAIL AND OCCASIONAL CLOUD-TO-GROUND LIGHTNING. THUNDERSTORMS ARE EXPECTED TO BE CONFINED TO AREAS SOUTH OF A LAGRANGE...TO MACON...TO AUGUSTA LINE PRIMARILY FROM THIS MORNING THROUGH 8 PM EDT. .DISCUSSION... THE STRONG NORTHWEST FLOW SHORTWAVE THAT BROUGHT A LARGE COMPLEX OF THUNDERSTORMS TO NORTH AND CENTRAL GEORGIA LATE WEDNESDAY AND WEDNESDAY NIGHT HAS MOVED EAST OF THE STATE. THE REMNANT COLD POOL OUTFLOW BOUNDARY WAS PUSHED INTO SOUTH GEORGIA. DRIER...MUCH MORE STABLE AIR HAS SPREAD ACROSS THE STATE IN THE WAKE OF THIS THUNDERSTORM COMPLEX. HOWEVER...ISOLATED THUNDERSTORMS HAVE DEVELOPED IN THE VICINITY OF THE BOUNDARY AS AN UPPER LEVEL SHORTWAVE SWEEPS ACROSS THE STATE. THESE STORMS ARE EXPECTED TO CONTINUE THROUGH THE EVENING BUT DISSIPATE QUICKLY AFTER SUNSET. SOME OF THE STORMS MAY BECOME SEVERE...ALTHOUGH THE MAJORITY OF STORMS ARE EXPECTED TO REMAIN BELOW SEVERE CRITERIA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE POSSIBLE FRIDAY ACROSS NORTH AND CENTRAL GEORGIA AS ANOTHER NORTHWEST FLOW SHORT WAVE TRAVERSES THE AREA. FOR SATURDAY THROUGH TUESDAY...ONLY ISOLATED...MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED...PRIMARILY IN THE NORTHEAST GEORGIA MOUNTAINS. THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL GEORGIA WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS CAN SUBMIT REPORTS OF SEVERE WEATHER ONLINE AT WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 16, 9:45 AM EDT, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
945 AM EDT THU JUN 16 2011
GAZ066-067-078-079-161430-
945 AM EDT THU JUN 16 2011
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 MPH
WINDS IN TROUP...TALBOT...MERIWETHER AND HARRIS COUNTIES UNTIL 1030
AM EDT...
AT 938 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM AROUND STOVALL TO PINE MOUNTAIN AND
SHILOH...MOVING SOUTHEAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS TROUP...TALBOT...MERIWETHER AND HARRIS COUNTIES THROUGH
1030 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SHILOH...FLINT HILL...RALEIGH...DURAND...WARM SPRINGS...MANCHESTER...
PINE MOUNTAIN VALLEY...PINE MOUNTAIN-CALLAWAY GARDENS...WOODLAND...
PLEASANT HILL...F.D. ROOSEVELT STATE PARK...TALBOTTON...HAMILTON...
PO BIDDY CROSSROADS AND OLIVE BRANCH. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3298 8498 3298 8479 3291 8452 3267 8443
3263 8472 3280 8498
TIME...MOT...LOC 1344Z 312DEG 19KT 3292 8489 3283 8485
3278 8468Local storm report, Jun 16, 9:51 AM EDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
951 AM EDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND DMG 5 N BREWTON 32.67N 82.80W
06/15/2011 LAURENS GA 911 CALL CENTER
911 REPORTS SEVERAL TREES AND SEVERAL POWERLINES DOWN
ACROSS NORTHERN PORTIONS OF THE COUNTY.
&&
DEESESpecial weather statement, Jun 16, 10:44 AM EDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1044 AM EDT THU JUN 16 2011
GAZ078-079-161530-
1044 AM EDT THU JUN 16 2011
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN TALBOT AND HARRIS COUNTIES UNTIL 1130 AM EDT...
AT 1037 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WAVERLY HALL AND SHILOH...MOVING SOUTHEAST AT 10
MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TALBOT AND HARRIS COUNTIES THROUGH 1130 AM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE WAVERLY HALL...BAUGHVILLE...WOODLAND...
OLIVE BRANCH AND TALBOTTON. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3281 8457 3277 8448 3266 8451 3257 8462
3272 8479 3281 8476
TIME...MOT...LOC 1443Z 303DEG 9KT 3274 8470Special weather statement, Jun 16, 1:17 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
117 PM EDT THU JUN 16 2011
GAZ089-090-161800-
117 PM EDT THU JUN 16 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN MUSCOGEE AND CHATTAHOOCHEE COUNTIES UNTIL 200 PM EDT...
AT 111 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS AROUND KENWOOD TO FT BENNING...MOVING SOUTHEAST AT 20
MPH.
WIND GUSTS OF 35 MPH AND DIME SIZED HAIL ARE LIKELY AS THESE STORMS
MOVE ACROSS MUSCOGEE AND CHATTAHOOCHEE COUNTIES THROUGH 200 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FORT BENNING/LAWSON
ARMY AIR FIELD...LAUREL HILLS...THE COLUMBUS METROPOLITAN AIRPORT...
HIGHLAND PARK...AVONDALE...SAINT MARYS HILLS...BENNING PARK...BENNING
HILLS...CARTER ACRES...BATTLE PARK...CUSTER ROAD TERRACE...COLUMBUS...
ROSE HILL...EDGEWOOD AND KENWOOD.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3232 8501 3242 8497 3246 8501 3255 8498
3253 8468 3252 8469 3253 8466 3223 8466
3223 8469
TIME...MOT...LOC 1715Z 301DEG 18KT 3247 8489Special weather statement, Jun 16, 2:04 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
204 PM EDT THU JUN 16 2011
GAZ080-091>093-161845-
204 PM EDT THU JUN 16 2011
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 MPH
WINDS IN SCHLEY...MARION...MACON AND TAYLOR COUNTIES UNTIL 245 PM
EDT...
AT 202 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CHARING TO CEDAR CREEK AND TAZEWELL...
MOVING EAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS SCHLEY...MARION...MACON AND TAYLOR COUNTIES THROUGH 245
PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CHARING...
CEDAR CREEK...TAZEWELL...RUPERT...CONCORD...MURRAYS CROSSROADS...
POTTERVILLE...GARDEN VALLEY...HICKS...IDEAL...WHITEWATER STATE PARK
AND BARTLETT. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3235 8454 3244 8447 3252 8432 3252 8401
3251 8402 3250 8400 3251 8398 3250 8397
3250 8393 3241 8396 3234 8408 3229 8444
TIME...MOT...LOC 1804Z 271DEG 23KT 3246 8429 3240 8437
3238 8445Special weather statement, Jun 16, 2:15 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
215 PM EDT THU JUN 16 2011
GAZ102>104-161900-
215 PM EDT THU JUN 16 2011
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN WEBSTER...SUMTER AND STEWART COUNTIES UNTIL 300 PM EDT...
AT 212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM NORTHWEST OF PRESTON THROUGH SOUTHWEST OF
RICHLAND...MOVING EAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS WEBSTER...SUMTER AND STEWART COUNTIES THROUGH 300 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE RICHLAND...
KIMBROUGH...PRESTON...WESTON...PLAINS...DUMAS AND CENTERPOINT. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3213 8433 3200 8438 3197 8460 3201 8472
3207 8472 3214 8461
TIME...MOT...LOC 1814Z 264DEG 13KT 3212 8452 3206 8458
3204 8469The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:01 PM EDT | Special Weather Statement | FFC | Oconee, Oglethorpe | 44 min |
| Jun 15, 8:06 PM EDT | Special Weather Statement | FFC | Dawson, Fannin, Lumpkin | 24 min |
| Jun 15, 8:14 PM EDT | Special Weather Statement | FFC | Morgan | 31 min |
| Jun 15, 8:25 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 35 min |
| Jun 15, 8:32 PM EDT | Special Weather Statement | FFC | Bartow | 13 min |
| Jun 15, 8:36 PM EDT | Special Weather Statement | FFC | Walker | 24 min |
| Jun 15, 8:37 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Walton | 53 min |
| Jun 15, 8:40 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Paulding | 35 min |
| Jun 15, 8:46 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 29 min |
| Jun 15, 8:54 PM EDT | Special Weather Statement | FFC | Forsyth | 51 min |
| Jun 15, 9:02 PM EDT | Special Weather Statement | FFC | Cherokee | 28 min |
| Jun 15, 9:15 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 17 min |
| Jun 15, 9:19 PM EDT | Special Weather Statement | FFC | Bartow | 26 min |
| Jun 15, 9:30 PM EDT | Special Weather Statement | FFC | Cobb, Fulton | 45 min |
| Jun 15, 9:31 PM EDT | Special Weather Statement | FFC | Gordon | 44 min |
| Jun 15, 9:36 PM EDT | Special Weather Statement | FFC | Barrow, Morgan, Oconee, Walton | 24 min |
| Jun 15, 10:03 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens | 42 min |
| Jun 15, 10:07 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Newton | 53 min |
| Jun 15, 10:09 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 51 min |
| Jun 15, 10:17 PM EDT | Special Weather Statement | FFC | Butts, Coweta, Fayette, Lamar, Monroe, Pike and 1 more | 28 min |
| Jun 15, 10:24 PM EDT | Special Weather Statement | FFC | Emanuel | 36 min |
| Jun 15, 10:31 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Paulding, Polk | 44 min |
| Jun 15, 10:33 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen | 57 min |
| Jun 15, 10:37 PM EDT | Special Weather Statement | FFC | Catoosa, Walker, Whitfield | 38 min |
| Jun 15, 10:42 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 33 min |
| Jun 15, 10:43 PM EDT | Severe Thunderstorm Warning | FFC | Paulding | 31 min |
| Jun 15, 10:47 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 43 min |
| Jun 15, 10:57 PM EDT | Special Weather Statement | FFC | Crisp | 33 min |
| Jun 15, 11:01 PM EDT | Flash Flood Warning | FFC | DeKalb, Fulton, Gwinnett | 2 hr |
| Jun 15, 11:04 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Dooly, Harris, Peach, Talbot, Taylor | 26 min |
| Jun 15, 11:19 PM EDT | Special Weather Statement | FFC | Cobb, Fulton, Haralson, Paulding | 41 min |
| Jun 15, 11:25 PM EDT | Special Weather Statement | FFC | Chattahoochee, Crisp, Dooly, Macon, Marion, Muscogee and 5 more | 50 min |
| Jun 15, 11:28 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 47 min |
| Jun 15, 11:35 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Wheeler | 40 min |
| Jun 15, 11:40 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Paulding | 22 min |
| Jun 15, 11:46 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Treutlen | 44 min |
| Jun 15, 11:49 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Pulaski | 15 min |
| Jun 15, 11:52 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley | 38 min |
| Jun 15, 11:56 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 20 min |
| Jun 16, 12:05 AM EDT | Special Weather Statement | FFC | Carroll | 25 min |
| Jun 16, 12:11 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 50 min |
| Jun 16, 12:21 AM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 39 min |
| Jun 16, 12:35 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 22 min |
| Jun 16, 12:50 AM EDT | Special Weather Statement | FFC | Meriwether, Pike, Spalding, Talbot | 40 min |
| Jun 16, 1:05 AM EDT | Special Weather Statement | FFC | Marion, Schley, Stewart | 40 min |
| Jun 16, 1:23 AM EDT | Special Weather Statement | FFC | Bibb, Crawford | 37 min |
| Jun 16, 9:12 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 33 min |
| Jun 16, 9:45 AM EDT | Special Weather Statement | FFC | Talbot | 45 min |
| Jun 16, 9:59 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 46 min |
| Jun 16, 10:44 AM EDT | Special Weather Statement | FFC | Talbot | 46 min |
| Jun 16, 1:17 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 43 min |
| Jun 16, 2:04 PM EDT | Special Weather Statement | FFC | Macon, Marion | 41 min |
| Jun 16, 2:40 PM EDT | Special Weather Statement | FFC | Macon, Schley, Sumter | 50 min |
| Jun 16, 5:03 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 42 min |
| Jun 16, 5:27 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 18 min |
| Jun 16, 5:32 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wilcox | 43 min |
| Jun 16, 5:54 PM EDT | Severe Thunderstorm Warning | FFC | Wilcox | 51 min |
| Jun 16, 6:27 PM EDT | Special Weather Statement | FFC | Wilcox | 18 min |
| Jun 16, 6:48 PM EDT | Special Weather Statement | FFC | Telfair | 27 min |
| Jun 16, 6:55 PM EDT | Special Weather Statement | FFC | Telfair | 35 min |
| Jun 16, 6:59 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair | 46 min |
| Jun 16, 7:12 PM EDT | Special Weather Statement | FFC | Montgomery | 48 min |
| Jun 16, 7:49 PM EDT | Special Weather Statement | FFC | Dodge | 26 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.